# SDR ASOA201702181286

- Difficulty date: February 18, 2017
- Submitted: March 5, 2017
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10042
- Aircraft time: 35,525 hours, 26,251 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S614413
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME AT FS 333 AND BETWEEN STR'S 1R AND 2R. REPAIRED CRACKED FRAME AT FS 333 AND BETWEEN STR'S 1R AND 2R IAW REO 670-53-21-1400 AND EC/TC REO 670-53-21-1400. THIS IS A MAJOR REPAIR.
